Hi :) The symptoms in the title to this question are what I'm experiencing right now. I've had problems with anxiety, panic and depression since in my early teens and also moderate mood swings. I've looked these symptoms up in conjunction with each other and most sites lead me to mood disorders such as bipolar disorder and cyclothymia.
I was wondering if these symptoms are also a part of GAD. The swings in mood are NOT extreme and though right now extremely pleasant I have had moderate lows which have involved thoughts of death and suicide (these thoughts were prominent about two months ago).
I feel as though I'm losing my mind but in the most pleasurable way possible. On one hand I know it's not my norm to be so high but on the other it's so much fun heheh.
Anyway, my question is are these symptoms more related to mood disorders than anxiety or is it the other way around? And could it mean I might have bipolar disorder?
Hope I made the question clear. Thanks for your time :)
Hi! I am going to say that you should probably go and visit with a psychiatrist to talk about these symptoms. It does sound like you could have a mood disorder, I am not a doctor so I can't really tell you. I am Bipolar II which means my highs are not that bad...I go through hypomania (http://www.webmd.com/bipolar-disorder/guide/hypomania-mania-symptoms) and then my depression is what is horrible...and have tried to commit suicide a few times. I would suggest getting one of the mood trackers on Medhelp and start tracking how your moods go day to day, also write in the journal about what is going on. You can bring that to your doctor and ya'll can discuss how to help you. I hope you nothing but the best.
Thank you so much for your kind words :) I've started one of those mood trackers. Filled it in for yesterday and will do the same today. I've also looked up Bipolar II and a lot of what I've been feeling is similar to it, maybe more to cyclothymic disorder. I'll keep track of my moods. Right now I'm feeling a little tired after last night's restlessness and definately less hyper. Kinda a shame though :D
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.